# SDR ABXA20130924573

- Difficulty date: September 24, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 77,630 hours, 28,572 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T3200
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HAS A SPOT OF CORROSION ON UPPER SURFACE AT HSBL 336.  REPAIRED DAMAGE CAUSE BY CORROSION IAW REA B655-60720-MR.  LEVEL 2 CORROSION, PN: 182T3200, SKIN PANEL, HSRL 334 TO HSBL 336, REAR SPAR TO REAR SPAR.  ACFT WAS GROUNDED.
